# SDR SWIA202266639

- Difficulty date: September 15, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH FS280.00 LOWER WEB (CC670-34170-7) AT LBL9 POST.     (C-CHECK RO 10/24/2022)    REMOVED EXISTING LOWER FS280 WEB AND SPLICE AND INSTALLED NEW LOWER WEB AND SPLICE.   REF:   CRJ700 SRM 53-11-10-201-004-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
